By Topic

Some Remarks on Oscillators Driven by a Random Force

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A brief and partly heuristic discussion of the problem of spacing of zeros of the displacement of an oscillator driven by a random force is given. Although no explicit results have been obtained, the problem is reduced to a study of a certain integral equation and equivalently, of a partial differential equation with a peculiar boundary condition. The boundary condition has previously been conjectured by Uhlenbeck and Wang.

Published in:

IRE Transactions on Circuit Theory  (Volume:7 ,  Issue: 4 )